Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36477
標題: (Journal of Computational and Applied Mathematics,228(1):274-278)Optimization of the T Policy M/G/1 Queue with Server Breakdowns and General Startup Times
作者: T. Y. Wang
K. H. Wang
W. L. Pearn
關鍵字: General repair time;General startup time;M/G/1 queue;Optimization
出版社: New York, USA:Elsevier
Project: Journal of Computational and Applied Mathematics, Volume 228, Issue 1, Page(s) 274-278.
URI: http://hdl.handle.net/11455/36477
ISSN: 0377-0427
Appears in Collections:應用數學系所

Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.